# SDR DALA2023112709713

- Difficulty date: May 29, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 71,849 hours, 27,084 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9969490) RAMP AGENT FOUND FWD CARGO DOOR DENT LOCATION 7 INCH FROM AFT EDGE AND 5 INCH ABOVE DOOR HANDLE. INSPECTED PER B737 SRM 52-30-01-1A. FOUND DENT OUT OF ALLOWABLE DAMAGE LIMITS. PER SRM FWD TO MON FOR DVI FOR CORROSION AND CRACKS AFTER EACH 1500 FLIGHT HOURS INTERVAL.
